brain-icon
I'm confused
I was diagnosed with high BP and whenever my bp is high I used to seizure...I was given nicardia 20 twice and labebet 50 twice levera 500 3 times... whenever I forget to take bp 2nd medicine I get seizure...is for high BP I having seizure...but now as I'm used to bp medicine now I don't have seizure...is it possible to Stop levera 500
23 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Needs u r history little more about seizure episode......and investigations which were done till now.....then we can comment on levera 500....plz consult a Neurologist directly.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.